Cookies?
Library Header Image
LSE Research Online LSE Library Services

Dynamic hedging in incomplete markets: a simple solution

Basak, Suleyman and Chabakauri, Georgy (2012) Dynamic hedging in incomplete markets: a simple solution. Review of Financial Studies, 25 (6). pp. 1845-1896. ISSN 0893-9454

Full text not available from this repository.
Identification Number: 10.1093/rfs/hhs050

Abstract

We provide fully analytical, optimal dynamic hedges in incomplete markets by employing the traditional minimum-variance criterion. Our hedges are in terms of generalized “Greeks” and naturally extend no-arbitrage–based risk management in complete markets to incomplete markets. Whereas the literature characterizes either minimum-variance static, myopic, or dynamic hedges from which a hedger may deviate unless able to precommit, our hedges are time-consistent. We apply our results to derivatives replication with infrequent trading and determine hedges and replication values, which reduce to generalized Black-Scholes expressions in specific settings. We also investigate dynamic hedging with jumps, stochastic correlation, and portfolio management with benchmarking.

Item Type: Article
Official URL: http://rfs.oxfordjournals.org/
Additional Information: © 2012 The Author
Subjects: H Social Sciences > HG Finance
Sets: Departments > Finance
Collections > Economists Online
Date Deposited: 12 Jun 2012 11:05
Last Modified: 12 Jun 2012 11:05
URI: http://eprints.lse.ac.uk/id/eprint/44309

Actions (login required)

View Item View Item